# SDR RYN2004F00016

- Difficulty date: April 29, 2004
- Submitted: June 7, 2004
- Operation: Air carrier
- Aircraft: N8878Z
- Make and model: Boeing 727225
- Aircraft serial: 21451
- Engine: Pwa JT8D9
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AT C-CHECK, FOUND CRACK AND GOUGE IN INNER WEB, FORWARD CARGO COMPARTMENT, AFT CARGO DOOR CUTOUT, STATION 620.
